Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Examples of asymptotic $\ell _{1}$ Banach spaces


Authors: S. A. Argyros and I. Deliyanni
Journal: Trans. Amer. Math. Soc. 349 (1997), 973-995
MSC (1991): Primary 46B20
DOI: https://doi.org/10.1090/S0002-9947-97-01774-1
MathSciNet review: 1390965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two examples of asymptotic $\ell _{1}$ Banach spaces are given. The first, $X_{u}$, has an unconditional basis and is arbitrarily distortable. The second, $X$, does not contain any unconditional basic sequence. Both are spaces of the type of Tsirelson's.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46B20

Retrieve articles in all journals with MSC (1991): 46B20


Additional Information

S. A. Argyros
Affiliation: Department of Mathematics, Athens University, Athens 15784, Greece
Email: sargyros@atlas.uoa.ariadne-t.gr

I. Deliyanni
Affiliation: Department of Mathematics, University of Crete, Herakleion Crete, Greece; Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078
Email: irene@math.okstate.edu

DOI: https://doi.org/10.1090/S0002-9947-97-01774-1
Received by editor(s): November 18, 1994
Article copyright: © Copyright 1997 American Mathematical Society